Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On inversion of the Bessel and Gelfand transforms

Authors: Masaaki Furusawa and Joseph A. Shalika
Journal: Trans. Amer. Math. Soc. 354 (2002), 837-852
MSC (2000): Primary 22E35; Secondary 11F70, 11F72
Published electronically: July 12, 2001
MathSciNet review: 1862570
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We construct the Plancherel measure corresponding to the Bessel model on the split special orthogonal group of $\text{odd degree}\ge 5$ and the Whittaker model on a connected split reductive group in general. As an application we prove the inversion formula which expresses the related integral transform in terms of the Satake transform.

References [Enhancements On Off] (What's this?)

  • 1. D. Bump, S. Friedberg and M. Furusawa, Explicit formulas for the Waldspurger and Bessel models, Israel J. Math. 102 (1997), 125-177. MR 98k:22070
  • 2. W. Casselman, The unramified principal series of $\mathfrak{p}$-adic groups I. The spherical function, Compositio Math. 40 (1980), 387-406. MR 83a:22018
  • 3. W. Casselman and J. Shalika, The unramified principal series of $p$-adic groups II. The Whittaker function, Compositio Math. 41 (1980), 207-231. MR 83i:22027
  • 4. M. Furusawa and J. A. Shalika, On central critical values for the degree four $L$-functions for ${\mathrm{GSp}}\left(4\right)$: The fundamental lemma, preprint.
  • 5. I. G. Macdonald, Spherical functions on a group of $p$-adic type, Publications of the Ramanujan Institute, No. 2. Ramanujan Institute, Center for Advanced Study in Mathematics, University of Madras, Madras, 1971. MR 55:8261
  • 6. M. Novodvorsky, New unique models of representations of unitary groups, Compositio Math. 33 (1976), 289-295. MR 58:11244
  • 7. Y. Ye, The fundamental lemma of a relative trace formula for $\mathrm{GL}\left(3\right)$, Compositio Math. 89 (1993), 121-162. MR 95b:22023
  • 8. Y. Ye, An integral transform and its applications, Math. Ann. 300 (1994), 405-417. MR 95j:11045

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E35, 11F70, 11F72

Retrieve articles in all journals with MSC (2000): 22E35, 11F70, 11F72

Additional Information

Masaaki Furusawa
Affiliation: Department of Mathematics, Graduate School of Science, Osaka City University, Sugimoto 3–3–138, Sumiyoshi-ku, Osaka 558–8585, Japan

Joseph A. Shalika
Affiliation: Department of Mathematics, The Johns Hopkins University, 3400 North Charles Street, Baltimore, Maryland 21218

Received by editor(s): August 7, 2000
Received by editor(s) in revised form: February 26, 2001
Published electronically: July 12, 2001
Additional Notes: The research of Furusawa was partially supported by the Sumitomo Foundation and the Grant-in-Aid for Scientific Research No. 10640028, the Ministry of Education, Science, Sports and Culture of Japan
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society